MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 7K72-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased architect estradiol results, which questioned by physician on multiple patients.The results provided were: on (b)(6) 2022 sid (b)(6) (b)(6) year old female: initial estradiol aliquot= (b)(6) pg/ml /repeated=(b)(6) pg/ml /repeated after re-spun=(b)(6) pg/ml /repeated original tube= (b)(6) pg/ml on (b)(6) 2022 sid (b)(6) (b)(6) year old female: initial estradiol aliquot = 415 pg/ml/ repeated after re-spun = 6013 pg/ml /repeated original tube= 5926 pg/ml laboratory estradiol reference range: follicular phase: 21-251; mid-cycle phase: 38-649; luteal phase: 21-312; postmenopausal: no hormone replacement therapy: <10-28; hormone replacement therapy: <10-144 there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Patient identifier = sid= (b)(6) and (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for architect estradiol, reagent lot 29368ud00.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.In-house testing was performed with a retained kit of lot 29368ud0, all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.As per labelling, for diagnostic purposes, results should be used in conjunction with other data; e.G., symptoms, results of other tests, clinical impressions, etc.If the estradiol results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for the architect estradiol, reagent lot 29368ud00.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13760847
Report Number3005094123-2022-00045
Device Sequence Number2481277
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public00380740014711
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number7K72-25
Device Catalogue Number07K72-25
Device Lot Number29368UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6).; ARC I1000SR MOD, 01L86-01, (B)(6).
Patient SexUnknown